Alexei Venkov

On the space of cusp functions for a Fuchsian group of the first kind with nontrivial commensurator

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal article

Standard

On the space of cusp functions for a Fuchsian group of the first kind with nontrivial commensurator. / Venkov, Alexei.

In: Soviet Mathematics. Doklady, Vol. 19, 1978, p. 343-347.

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal article

Harvard

APA

CBE

MLA

Vancouver

Author

Bibtex

@article{0423f3c01ec111de8317000ea68e967b,
title = "On the space of cusp functions for a Fuchsian group of the first kind with nontrivial commensurator",
author = "Alexei Venkov",
note = "Translation from Dokl. Akad. Nauk SSSR 239, 511-514 (1978). ISSN 0197-6788 (Russian)",
year = "1978",
language = "English",
volume = "19",
pages = "343--347",
journal = "Soviet Mathematics. Doklady",
issn = "0197-6788",
publisher = "American Mathematical Society",

}

RIS

TY - JOUR

T1 - On the space of cusp functions for a Fuchsian group of the first kind with nontrivial commensurator

AU - Venkov,Alexei

N1 - Translation from Dokl. Akad. Nauk SSSR 239, 511-514 (1978). ISSN 0197-6788 (Russian)

PY - 1978

Y1 - 1978

M3 - Journal article

VL - 19

SP - 343

EP - 347

JO - Soviet Mathematics. Doklady

T2 - Soviet Mathematics. Doklady

JF - Soviet Mathematics. Doklady

SN - 0197-6788

ER -